# SDR SIMA20200726009

- Difficulty date: July 26, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 38,115 hours, 33,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Not Reported
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STD REQ A110 OPS A.  REPLACE EPSU CRJ WC 33-002 OR EMB WC 33-700-19 PN: 11-0049 SN: 18369 POS: 2.  C/A COMPLETE: PCW BY RECORDS REVIEW AND DVI OF EQUIPMENT INSTALLED ON AIRCRAFT, REF CITRIX (MTX OPS) NRWC 689-DFW-04797 DATED: 07/19/20.  FOR R&R OF POS NR 2 EMERGENCY LIGHTING BATTERY ASSY PN: 2013-1A SN: 68423 AND BATTERY CHARGER PN: 11-0049 SN: 18369.
